Yıl 2019, Cilt 9 , Sayı 1, Sayfalar 94 - 102 2019-06-30

Potansiyel KdV- denklem çiftinin bazı soliton dalga çözümleri için Genelleştirilmiş (G'/G)- açılım metodu
Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation

İbrahim Enam İNAN [1]


Bu makalede, genelleştirilmiş (G '/ G) – açılım metodu kullanılarak potansiyel KdV denklem çiftinin bazı soliton dalga çözümleri bulunmuştur. Bu denklem için hiperbolik fonksiyon çözümleri, trigonometrik fonksiyon çözümleri ve rasyonel fonksiyon çözümleri elde edilmiştir. Çözümlerin Mathematica 11.2 kullanılarak denklemi sağladığı görülmüştür. Ayrıca, bazı çözümlerin grafik performansları verilmiştir.

In this article, some soliton wave solutions of the coupled potential KdV equation have been found using the generalized (G '/ G) - expansion method. For this equation, hyperbolic function solutions, trigonometric function solutions and rational function solutions have been obtained. It was seen that the solutions provided the equation using Mathematica 11.2 In addition, the graphic performances of some solutions are given

  • Bock, T.L. and Kruskal, M.D. (1979). “A two-parameter Miura transformation of the Benjamin-Ono equation”, Physics Letters A, 74 , 173-176.
  • Cariello, F. and Tabor, M. (1989).“Painleve expansions for nonintegrable evolution equations”, Physica D, 39, 77-94.
  • Chen, H. T. and Hong-Qing, Z. (2004). “New double periodic and multiple soliton solutions of the generalized (2+1)-dimensional Boussinesq equation”, Chaos Solitons and Fractals, 20, 765-769.
  • Chen, Y., Wang, Q. and Li, B. (2004). “Jacobi elliptic function rational expansion method with symbolic computation to construct new doubly periodic solutions of nonlinear evolution equations”, Zeitschrift für Naturforschung A, 59, 529-536.
  • Chen, Y. and Yan, Z. (2006) .“The Weierstrss elliptic function expansion method and its applications in nonlinear wave equations”, Chaos Solitons and Fractals, 29, 948-964.
  • Chuntao, Y. (1996). “A simple transformation for nonlinear waves”, Physics Letters A, 224, 77-84.
  • Chen, H. and Zhang H., (2004). “New multiple soliton solutions to the general Burgers-Fisher equation and the Kuramoto-Sivashinsky equation”, Chaos Solitons and Fractals, 19, 71-76.
  • Clarkson, P.A. (1989). “New similarity solutions for the modified boussinesq equation”, Journal of Physics A: Mathematical and General, 22, 2355-2367.
  • Elwakil, S. A., El-labany, S.K., Zahran, M.A. and Sabry, R. (2002). “Modified extended tanh-function method for solving nonlinear partial differential equations”, Physics Letters A, 299, 179-188.
  • Fan, E. (2000). “Two new application of the homogeneous balance method”, Physics Letters A, 265, 353-357.
  • Fan, E. (2000). ”Extended tanh-function method and its applications to nonlinear equations”, Physics Letters A, 277, 212-218.
  • Fu, Z., Liu S. And Zhao, Q. (2001). “New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations”, Physics Letters A, 290, 72-76.
  • Guo, S. and Zhou, Y. (2010) .“The extended -exnsion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations”, Applied Mathematics and Computation, 215, 3214-3221.
  • Khater, M.M.A. (2015). “Extended Exp(−𝜑(ξ))-Expansion Method for Solving the Generalized Hirota-Satsuma Coupled KdV System”, Global Journal of Science Frontier Research: F Mathematics and Decision Sciences, 15, 7, Version 1.0.
  • Li, L., Li, E. and Wang, M. (2010).“The -expansion method and its application to travelling wave solutions of the Zakharov equations”, Applied Mathematics-A Journal of Chinese Universities, 25, 454-462.
  • Lü, H. L., Liu, X. Q. and Niu, L. (2010) .“A generalized -expansion method and its applications to nonlinear evolution equations”, Applied Mathematics and Computation, 215, 3811-3816.
  • Malfliet, W. (1992).“Solitary wave solutions of nonlinear wave equations”, American Journal of Physics, 60, 650-654.
  • Manafian, J. (2016). “Optical soliton solutions for Schrödinger type nonlinear evolution equations by the tan – expansion Method”, Optik, 127, 4222-4245.
  • Manafian, J., Aghdaei, M.F., Khalilian, M. and Jeddi, R.S. (2017) .“Application of the generalized -expansion method for nonlinear PDEs to obtaining soliton wave solution”, Optik, 135, 395–406.
  • Shen, S. and Pan, Z. (2003). “A note on the Jacobi elliptic function expansion method”, Physics Letters A, 308, 143-148.
  • Wang, M., Li, X. and Zhang, J. ( 2008) .“The -expansion method and travelling wave solutions of nonlinear evolutions equations in mathematical physics”, Physics Letters A, 372, 417-423.
  • Yan, Z. (2001).“New explicit travelling wave solutions for two new integrable coupled nonlinear evolution equations”, Physics Letters A, 292, 100-106.
Birincil Dil en
Konular Temel Bilimler
Bölüm Makaleler
Yazarlar

Orcid: 0000-0003-3681-0497
Yazar: İbrahim Enam İNAN (Sorumlu Yazar)
Ülke: Turkey


Tarihler

Yayımlanma Tarihi : 30 Haziran 2019

Bibtex @araştırma makalesi { kfbd542566, journal = {Karadeniz Fen Bilimleri Dergisi}, issn = {1309-4726}, eissn = {2564-7377}, address = {Giresun Üniversitesi Fen Bilimleri Enstitüsü Güre Yerleşkesi 28200 / Giresun}, publisher = {Giresun Üniversitesi}, year = {2019}, volume = {9}, pages = {94 - 102}, doi = {10.31466/kfbd.542566}, title = {Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation}, key = {cite}, author = {İNAN, İbrahim Enam} }
APA İNAN, İ . (2019). Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation. Karadeniz Fen Bilimleri Dergisi , 9 (1) , 94-102 . DOI: 10.31466/kfbd.542566
MLA İNAN, İ . "Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation". Karadeniz Fen Bilimleri Dergisi 9 (2019 ): 94-102 <https://dergipark.org.tr/tr/pub/kfbd/issue/45378/542566>
Chicago İNAN, İ . "Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation". Karadeniz Fen Bilimleri Dergisi 9 (2019 ): 94-102
RIS TY - JOUR T1 - Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation AU - İbrahim Enam İNAN Y1 - 2019 PY - 2019 N1 - doi: 10.31466/kfbd.542566 DO - 10.31466/kfbd.542566 T2 - Karadeniz Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 94 EP - 102 VL - 9 IS - 1 SN - 1309-4726-2564-7377 M3 - doi: 10.31466/kfbd.542566 UR - https://doi.org/10.31466/kfbd.542566 Y2 - 2019 ER -
EndNote %0 Karadeniz Fen Bilimleri Dergisi Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation %A İbrahim Enam İNAN %T Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation %D 2019 %J Karadeniz Fen Bilimleri Dergisi %P 1309-4726-2564-7377 %V 9 %N 1 %R doi: 10.31466/kfbd.542566 %U 10.31466/kfbd.542566
ISNAD İNAN, İbrahim Enam . "Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation". Karadeniz Fen Bilimleri Dergisi 9 / 1 (Haziran 2019): 94-102 . https://doi.org/10.31466/kfbd.542566
AMA İNAN İ . Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation. KFBD. 2019; 9(1): 94-102.
Vancouver İNAN İ . Generalized (G'/G) - Expansion Method for Some Soliton Wave Solution of the Coupled Potential Korteweg–de Vries (KdV) equation. Karadeniz Fen Bilimleri Dergisi. 2019; 9(1): 102-94.